MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø24.5X15; REVERSE GLENOID BASEPLATE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø24.5X15; REVERSE GLENOID BASEPLATE
Model Number 04.01.0151
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 february 2020: lot 174274: (b)(4) items manufactured and released on 26-sep-2017.Expiration date: 2022-09-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director: 2 years after rsa the glenoid components are found at rx analysis to be too superior, and loose - it is very possible that the loosening is consequent to the suboptimal position.No mention of defective components was made in the report and we have no reason to suspect defects.
 
Event or Problem Description
The patient came in, 2 years and 2 months after primary surgery, reporting pain.When the surgeon took an x-ray, it was observed that the baseplate was too superior and loose.The cause of the superior and loose baseplate is unknown.The surgeon revised the glenosphere, glenoid baseplate, and insert.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø24.5X15
Common Device Name
REVERSE GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9785500
Report Number3005180920-2020-00124
Device Sequence Number2573959
Product Code PHX
UDI-Device Identifier07630040706384
UDI-Public07630040706384
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/12/2022
Device Model Number04.01.0151
Device Catalogue Number04.01.0151
Device Lot Number174274
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2020
Initial Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR